Fast acting. Maximum strength. Pharmacy Formula. For adults and children 12 years and over. For short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone. For neuralgia, period pain, dental pain, muscle and joint pain, backache, fibrositis, tennis elbow, sports injuries (e.g. sprains, strains) and for pain due to non-serious arthritis. Active ingredients: ibuprofen 200mg, codeine phosphate 12.8mg.